Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What about a new forum
Jun 24, 2007

I am curious why there is not a "lypodystrophy" forum. I realize its lumped into the "side effects" forum, but its such a really disturbing and very common problem for so many of us.I think it warrants its own forum. We really have to search the side effects forum to find questions and answers. These days it seems keeping our numbers stable is not as much of a problem, but finding a way to appear reletively normal in public and not looking scary is. Just wondering...

Response from Dr. Henry

Interesting suggestion-will post your idea. KH



Previous
Atripula and Lasix/Furosemide
Next
Liver Function?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement